IslamQA.org Logo

Spotting During Ramadhaan

Answered according to Hanafi Fiqh by Muftionline.co.za

Q: My wife is nursing a 4 months old and she is breastfeeding. She recently put an Intrauterine contraceptive device that has side effects like vaginal spotting and irregular menstrual cycle. She is experiencing some spotting that she thinks it’s not her normal period. What should she do concerning fasting, prayers and reading Qur’aan?

A: If the spotting can be counted as the monthly menstruation, it will be regarded as menstruation. e.g. If she spots for three days or more, this spotting will be counted as menstruation provided it is between intervals of fifteen days.

( وما تراه ) من لون ككدرة وترابية ( في مدته ) المعتادة ( سوى بياض خالص ) قيل هو شيء يشبه الخيط الأبيض ( ولو ) المرئي ( طهرا متخللا ) بين الدمين ( فيها حيض ) لأن العبرة لأوله وآخره وعليه المتون فليحفظ ( الدر المحتار 1/289)
 

Answered by:

Mufti Ebrahim Salejee (Isipingo Beach)

This answer was collected from MuftiOnline.co.za, where the questions have been answered by Mufti Zakaria Makada (Hafizahullah), who is currently a senior lecturer in the science of Hadith and Fiqh at Madrasah Ta’leemuddeen, Isipingo Beach, South Africa.

Find more answers indexed from: Muftionline.co.za
Read more answers with similar topics:
Search
Related QA

Pin It on Pinterest